MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COMPLIANCE ENDOKIT; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE

BOSTON SCIENTIFIC CORPORATION COMPLIANCE ENDOKIT; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Model Number CEK-1876-20
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a180104 captures the reportable event of presence of foreign material in the device.
 
Event or Problem Description
It was reported to boston scientific corporation that a compliance endokit was being prepared for a procedure performed on (b)(6) 2025.During preparation, the technician retrieved an endo compliance kit and observed a worm-like insect, resembling a mealworm, inside the clear plastic wrapping surrounding the green kit.They chose not to use the affected kit and set it aside; out of concern for potential contamination.The procedure was completed with another compliance endokit.There were no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a compliance endokit was being prepared for a procedure performed on (b)(6) 2025.During preparation, the technician retrieved an endo compliance kit and observed a worm-like insect, resembling a mealworm, inside the clear plastic wrapping surrounding the green kit.They chose not to use the affected kit and set it aside, out of concern for potential contamination.The procedure was completed with another compliance endokit.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: block g2 (report source) and block h10 (related report number).Block h6: imdrf device code a180104 captures the reportable event of presence of foreign material in the device.

Brand Name
COMPLIANCE ENDOKIT
Common Device Name
ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
11480 lakefield dr
johns creek GA 30097
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22860735
Report Number3005099803-2025-04120
Device Sequence Number9339422
Product Code MNL
UDI-Device Identifier00191506034801
UDI-Public(01)00191506034801(17)270401(10)36823946
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCEK-1876-20
Device Catalogue Number2088-21
Device Lot Number0036823946
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date09/03/2025
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown